Convergence of solutions for a fifth-order nonlinear differential equation
MetadataShow full metadata
In this paper, we present sufficient conditions for all solutions of a fifth-order nonlinear differential equation to converge. In this context, two solutions converge to each other if their difference and those of their derivatives up to order four approach zero as time approaches infinity. The nonlinear functions involved are not necessarily differentiable, but satisfy certain increment ratios that lie in the closed sub-interval of the Routh-Hurwitz interval.
CitationAdesina, O. A., & Ukpera, A. S. (2007). Convergence of solutions for a fifth-order nonlinear differential equation. Electronic Journal of Differential Equations, 2007(138), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.